# SDR COMA0060232

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE N1 DROPPED FROM 87 PERCENT TO 78 PERCENT.  DEFERRED THE ENGINE ELECTRONIC CONTROL SYSTEM PER MEL.
